I haven’t posted in awhile. I’ve had Mav since 2008. I listed myself as a success story because I can have 100 percent days. However, Mav is always lurking in the background. I’ve been having a Flareup for over a month. It’s different this time. I feel more motion sensitive with nausea. I am getting low grade headaches and vertigo spells along with visual induced dizziness I’m not allowing myself to be bedridden as before but I do go lay down a lot. Like everyone else on here, I do not have time for this.my husband goes in for surgery again next week at a hospital out of town. Do I call Dr Hain and try different meds or ride this out? I’m still on verapamil and Wellbutrin. Valium isn’t helping this time. Any advice? Oh the weather is really weird here too, maybe a trigger?
Sorry to hear this crap is back in your life again. The first thing that came to my mind was your husband having surgery. Has this been an ongoing stress lately – moreso than usual? I remember you having a bad time with MAV last time he fell ill. Could it be the overall stress of the situation? And if so will things be better once he’s out of surgery? If so I would try to focus on relaxation and ride this out rather than messing with meds if possible.
i personally would go back to your dr. and ask- I wonder if he can up your dose on them?
do you feel like the wellbutrin helps your MAV at all? does it work for depression and anxiety?
U are right. It is probably stress related. I feel okay about his upcoming surgery but inside I’m probably worrying more than I let on. I’ve also taken on a few volunteer positions which tends to get stressful. I worry about Mav hitting me when my husband needs me the most next week during and after his surgery. That probably triggers it. I think I will slightly increase my verapamil.
Yes, Wellbutrin is my wonder drug for anxiety and depression. I feel my dizziness had gotten lots better after starting it. I tried stopping it last year but started taking it again. I feel better on it overall.
Thank u guys. I’ve been following the forum just haven’t posted much lately. Overall I was doing really good.
i really hope that this passes for you quickly, and that upping the verapramil will do the trick. that is great about the wellbutrin- i really need something for my anxiety and depression- ssri’s just make my symptoms way worse- i will mention this one to my dr. keep us posted!!!
Wellbutrin was the only med that didn’t give me side effects along with Verapamil. I tried Effexor, Lexapro etc. Dr. Hain told me Wellbutrin is well tolerated. My only advice is do the extended release, it’s much smoother of an adjustment. If I forget a day or two, which does happen every now and then, it’s no big deal. It helped me greatly. I started it when my husband was on chemo. I am so extremely med sensitive and I am always scared to death to try new ones.